# SDR SWAA2025120240499

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 37,353 hours, 18,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE IS MIGRATING OUT OF COVER.   MX TASK 725-61-06-FWD-ENTRY-SLIDE REMOVAL AND INSTALLATION TTG8Q0193UUD. ISSUED TO AC.  MX TASK 725-61-06-FWD-ENTRY-SLIDE REMOVAL AND INSTALLATION TTG8Q0193UUD. ISSUED TO AC.
